# SDR QXEA9700432

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FORWARD CORNER OF THE RIGHT FORWARD OVERWING EXIT IS CRACKED.  PERFORMED NDT OF AREA AND IDENTIFIED CRACK AS .5 INCH LONG.  FABRICATED AND INSTALLED REPAIR PER FOKKER SRM 52-02-03 FIGURE 6.
